# SDR DLL15954392

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 1529112110AD
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 1 RT FLAP VANE WAS FOUND WITH WEAR DAMAGE AT OUTBOARD RUB STRIP 8 INCHES FROM TRAILING EDGE.  REPAIRED PER SRM 57-53-00.
